Alert archive / Indiana / Tornado Warnings in 2006
Tornado Warning 67, NWS Louisville, KY
NWS Louisville, KY issued this tornado warning at Jun 7, 2006, 7:32 PM EDT for Scott County, Indiana. It was in force for 43 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2006, 7:32 PM EDT (23:32 UTC)
- Expired
- Jun 7, 2006, 8:15 PM EDT
- In force
- 43 min
- Issued by
- NWS Louisville, KY
- Area
- Counties, with a storm outline in the text
County Scott County, IN
The radar
The Louisville radar (KLVX), 82 km from the middle of the area, began a volume at 23:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 7:32 PM EDT | HAIL 0.75 | 3 S Austin, IN | |
| Jun 7, 7:36 PM EDT | HAIL 0.75 | 2 N Austin, IN | |
| Jun 7, 7:37 PM EDT | TSTM WND DMG | 3 N Austin, IN | POSSIBLE TORNADO REPORTED BY FIRE DEPT. NOT CONFIRMED AT THIS TIME...NUMEROUS TREES AND POWWER LINES DOWN. |
| Jun 7, 7:37 PM EDT | TSTM WND DMG | Scottsburg, IN | TREES DOWN IN THE CITY AND NORTH OF THE CITY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 2:40 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.5 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1895 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KLMK 072332
TORLMK
INC143-080015-
/O.NEW.KLMK.TO.W.0067.060607T2332Z-060608T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
732 PM EDT WED JUN 7 2006
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* TORNADO WARNING FOR...
WESTERN SCOTT COUNTY IN SOUTH CENTRAL INDIANA...
* UNTIL 815 PM EDT
* AT 727 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 7 MILES
NORTHWEST OF SCOTTSBURG...MOVING SOUTH AT 20 MPH.
* THE TORNADO WILL BE NEAR...
SCOTTSBURG BY 745 PM EDT...
THIS INCLUDES INTERSTATE 65 IN INDIANA BETWEEN MILE MARKERS 29 AND
33.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
LAT...LON 3882 8576 3880 8582 3871 8589 3858 8589
3858 8582 3860 8573
$$
KIRKPATRICK1 follow-up statement
000
WWUS53 KLMK 080014
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
811 PM EDT WED JUN 7 2006
INC143-080021-
/O.EXP.KLMK.TO.W.0067.000000T0000Z-060608T0015Z/
SCOTT IN-
811 PM EDT WED JUN 7 2006
...THE TORNADO WARNING FOR WESTERN SCOTT COUNTY HAS BEEN CANCELLED...
THE DESTRUCTIVE WEATHER HAS ENDED FOR SCOTT COUNTY FOR THE MOMENT AS
THE TORNADIC STORM HAS MOVED INTO CLARK COUNTY. MORE THUNDERSTORMS
WILL MOVE INTO SCOTT COUNTY OVER THE NEXT 2 HOURS...AND THEN ALL THE
RAIN AND LIGHTNING WILL COME TO AN END.
IF YOU HAVE REPORTS FROM WITH ASSOCIATED WITH THE TORNADO WARNING
PLEASE CONTACT THE NATIONAL WEATHER SERVICE OR YOUR LOCAL LAW
ENFORCEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
WEDNESDAY EVENING FOR SOUTH CENTRAL INDIANA AND NORTHWESTERN
KENTUCKY.
LAT...LON 3882 8576 3880 8582 3871 8589 3858 8589
3858 8582 3860 8573
$$
JDGWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Jun 7, 5:44 PM EDT, 1 hour 48 minutes earlier.
Area forecast discussion, Jun 7, 5:44 PM EDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
544 PM EDT WED JUN 7 2006
.MESO UPDATE...
AFTER THE ONE SEVERE STORM OVER DUBOIS...THINGS HAVE CERTAINLY
WEAKENED. MOST LIKELY THE MORNING/AFTERNOON PRECIP HELPED
STABILIZE THE NSE. THE STRONGEST STORM IS NOW LOCATED OVER
MCCLEAN IN PADUCAHS AREA...WITH GOLF BALL SIZE HAIL REPORTED.
THIS CORRESPONDS TO THE LARGEST INSTABILITY AND HIGHEST
MOISTURE...WHICH IS LOCATED OVER THE FAR WRN CWA BUT MAINLY IN THE
PAH CWA. THEREFORE...IT LOOKS LIKE ANY REMAINING STORMS OVER THE
NEXT COUPLE OF HOURS WOULD BE SUB-SEVERE FOR THE MOST PART.
PERHAPS A RENEGADE SEVERE STORM COULD PRODUCE SOME MARGINALLY
SEVERE HAIL OVER THE FAR WRN CWA BUT THAT SEEMS TO BE THE ONLY
THREAT.
THERE ARE MORE STORMS ALONG THE MAIN FRONT FURTHER TO THE
NORTH OVER NW OHIO AND ERN IN. THESE ARE BEING FUELED BY THE UPPER
SHORTWAVE SO MOST OF THIS WOULD REMAIN NE OF THE CWA...OR PERHAPS
CLIPPING THE BLUEGRASS OF KY. THERE SEEMS TO BE MINIMAL WESTWARD
DEVELOPMENT ALONG THE FRONT SO MY NWRN CWA MAY NOT SEE ANY PRECIP
BEYOND WHAT IS LOCATED OVER DUBOIS COUNTY NOW. WILL COORDINATE
WITH SPC IN A BIT TO SEE IF WE CAN CANCEL SOME COUNTIES
EVENTUALLY. WILL TWEAK THE POP GRIDS WITH THAT TO REFLECT THE WCN
UPDATE AND ONGOING PRECIP.
WILL UPDATE THE HWO TO REMOVE ISLD TOR THREAT ALSO.
AL
&&
.PREV DISCUSSION...
SHORT TERM (TONIGHT-THURSDAY)...
CURRENTLY AT THE SURFACE...A COLD FRONT EXTENDS FROM SRN MI THRU
NW IN BACK INTO CENTRAL IL. STORMS HAVE BLOWN UP WITHIN THE LAST
HOUR ACROSS THE FRONT OVER NORTH CENTRAL IN. A PREFRONTAL TROUGH
CLOSING IN ON OUR CWA HAS GENERATED STRONG STORMS ACROSS SOUTH
CENTRAL INDIANA SOUTH OF BLOOMINGTON. DEWPOINTS IN THE UPPER 60S
TO NEAR 70 ARE ADVECTING NEWD ALONG PREFRONTAL TROUGH. THIS WILL
BE THE NEXT WAVE OF ACTIVITY ACROSS THE CWA. CAPES AND LIS ARE
APPROACHING 2000 J/KG AND -4 DEGREES CELSIUS RESPECTIVELY ALONG
THE TROUGH BUT THE BEST DYNAMICS ARE OFF TO THE NORTH. THESE
PREFRONTAL STORMS COULD BE SEVERE NONETHELESS (GIVEN THE
INSTABILITY) AS A WATCH WILL BE ISSUED SHORTLY MAINLY ACROSS THE
NORTHERN THREE TIERS OF COUNTIES. LOOKING AT MAINLY HAIL AND TO A
LESSER EXTENT DAMAGING WINDS.
FURTHER NORTH WHERE THE BEST DYNAMICS ARE LOCATED...LIS ARE AS
LOW AS -6 OR -7 DEGREES CELSIUS. THE WOLCOTT INDIANA VWP IS
SHOWING 50 KTS AT 6KM. AS THIS JET WORKS ITS WAY SOUTHWARD...ANY
STORMS THAT DEVELOP ALONG THE FRONT ITSELF COULD ALSO BE SEVERE
AND MAY AFFECT OUR CWA AFTER THE PREFRONTAL TROUGH DOES...UNLESS
THINGS STABILIZE IN THE WAKE. WILL HAVE LIKELY POPS AND SEVERE
WORDING FROM NOW UNTIL STORMS END...MOSTLY LIKELY AROUND 03Z NW
AND 06Z SE.
TOMORROW...LOBE OF SHORTWAVE ENERGY WILL COME DOWN FROM THE SOUTH
ACROSS OHIO...AND WILL CLIP EASTERN KY. WILL LEAVE IT DRY BUT WILL
BUMP UP CLOUDS OVER THE BLUEGRASS. OTHERWISE IT WILL BE A NICE
DAY. TEMPS SHOULD REBOUND NICELY TOMORROW...WITH HIGHS RANGING
FROM THE UPPER 70S NE TO THE LOWER 80S WEST AND SW.
AL
LONG TERM (THURSDAY NIGHT-WEDNESDAY)...
THURSDAY NIGHT THROUGH FRIDAY NIGHT...
MODELS CONTAINS SOME DIFFERENCES WITH MOISTURE...BUT LITTLE ELSE SO
A MODEL BLEND CLOSER TO THE SHORT RANGE ENSEMBLE MEAN WAS USED THRU
THIS PERIOD. WNW FLOW WILL CONTINUE THROUGHOUT THE PERIOD...WITH SFC
HI NUDGING INTO THE OHIO VALLEY FROM THE GREAT LAKES THURSDAY NIGHT
INTO FRIDAY. SFC RIDGING MOVES OUT OF THE REGION FRIDAY NIGHT AS
FRONTAL BOUNDARY STARTS TO SET-UP NEAR OR OVER THE REGION EARLY
SATURDAY. THIS PERIOD SHOULD REMAIN DRY...WITH NEAR NORMAL TEMPS
EACH DAY.
SATURDAY-WEDNESDAY...
LONG RANGE MODELS HAVE BEEN CONSISTENT WITH THE PATTERN THRU THIS
PERIOD THE LAST FEW DAYS...ONLY ISSUE IS WHERE THE NEARLY STATIONARY
BOUNDARY WILL SET-UP AND REMAIN OVER THE WEEKEND INTO THE EARLY
PORTIONS OF THE WEEK. WILL LEAN TOWARDS THE NCEP ENSEMBLE MEAN
INCORPORATING THE TRENDS FROM THE 06 AND 12Z GFS WITH THE ECMWF
SHOWING SIMILAR FEATURES. TELECONNECTIONS SHOW A POSITIVE TRENDING
EPO WHICH USUALLY MEANS BUILDING OF RIDGING ACROSS THE OHIO
VALLEY...THOUGH IF THE NAO TRENDS MORE NEGATIVE THEN THIS CAN BE
NEGATED SOME. ALSO THE MJO INDEX IS NEAR 4 TO 6...USUALLY THIS LEADS
TO RIDGING AS WELL ACROSS THE OHIO VALLEY AND SE CONUS. THEREFORE
LIKE THE TREND OF THE RIDGE TO BUILD INTO THE REGION LATER IN THE
PERIOD.
WNW FLOW ACROSS THE REGION WITH RIDGING OVER THE PLAINS...AND TROUGH
IN THE EASTERN CONUS...AS A H500 CUTOFF SITS NEAR THE ST LAW RVR
VALLEY...PATTERN FLATTENS OUT SOME WITH NEAR ZONAL FLOW BY SUNDAY
ACROSS MUCH OF THE CONUS. NEARLY STATIONARY FRONTAL BOUNDARY WILL
SET NEAR OR OVER THE REGION EARLY IN THE WEEKEND...THIS WILL HAVE A
HUGE IMPACT FOR THE FORECAST AREA WITH A VERY STRONG TEMP GRADIENT
EXPECTED...IT WOULD BE POSSIBLE THAT SOUTH OF THE FRONT WILL SEE 90S
AND NORTH OF THE FRONT MAY BE CLOUD/PRECIP COOLED IN THE LOWER 70S.
HAVE NOT YET ATTEMPTED TO AND SUCH A TIGHT GRADIENT IN THE
GRIDS...BUT SUCH A SCENARIO WILL BE VERY LIKELY SATURDAY THRU
MONDAY. WITH BOUNDARY IN PLACE NEAR...OR OVER THE REGION HAVE
INCLUDED SHOWERS AND THUNDERSTORMS THE ENTIRE WEEKEND INTO EARLY
NEXT WEEK. FRONT SHOULD START TO LIFT SOME MONDAY NIGHT OR TUESDAY
AND INTO THE WARM SECTOR THE ENTIRE FORECAST AREA SHOULD BE BY
WEDNESDAY. DIURNAL TYPE CONVECTION WILL BE POSSIBLE TUESDAY AND
WEDNESDAY.
--SCHOTT
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 10 PM EDT ALONG AND
NORTH OF A NEW CASTLE TO LOUISVILLE TO HARTFORD LINE.
IN...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 10 PM EDT FOR ALL
INDIANA COUNTIES.
&&Hazardous weather outlook, Jun 7, 5:50 PM EDT, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 550 PM EDT WED JUN 7 2006 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-080830- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 450 PM CDT WED JUN 7 2006 /550 PM EDT WED JUN 7 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS WILL CONTINUE TO AFFECT PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. THE STRONGEST STORMS WILL AFFECT LOCATIONS WEST OF INTERSTATE 65 IN KENTUCKY THROUGH 800 PM EDT. ANOTHER ROUND OF THUNDERSTORMS ARE MOVING SOUTH INTO SOUTH CENTRAL INDIANA...AND THESE COULD EVENTUALLY AFFECT NORTH CENTRAL KENTUCKY THROUGH ROUGHLY 1000 PM EDT. ALTHOUGH THE INSTABILITY IS MARGINAL...SOME STORMS ARE STILL CAPABLE OF PRODUCING HAIL TO THE SIZE OF NICKELS...SO A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY. ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE AT TIMES FROM SATURDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THE REST OF THIS EVENING. AL
In the hours before
Local storm report, Jun 7, 4:47 PM EDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LOUISVILLE KY
447 PM EDT WED JUN 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL DUBOIS 38.45N 86.80W
06/07/2006 E0.88 INCH DUBOIS IN PUBLIC
NICKEL HAIL FALLING FOR 10 MINUTES.
0325 PM TSTM WND DMG 6 NE JASPER 38.45N 86.86W
06/07/2006 DUBOIS IN LAW ENFORCEMENT
TREES DOWN.
&&
SZAPPANOSSpecial weather statement, Jun 7, 4:48 PM EDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 448 PM EDT WED JUN 7 2006 KYZ023-024-026-027-072115- BRECKINRIDGE-GRAYSON-HANCOCK-OHIO- 348 PM CDT WED JUN 7 2006 ...TORRENTIAL RAIN AND FREQUENT LIGHTNING... AT 348 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A TWO STRONG THUNDERSTORMS ACROSS NORTHERN OHIO COUNTY...TO NEAR HARDINSBURG MOVING SOUTHEAST AT 35 MPH. OCCASIONAL LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR...PEA TO HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THIS STORM. IF YOU ARE OUTDOORS ACROSS BRECKINRIDGE...AND OHIO COUNTIES MOVE INDOORS. THERE IS ALOT OF LIGHTNING WITH THESE STORMS...LIGHTNING IS THE NUMBER TWO WEATHER KILLER....DONT BECOME A STATISTIC...COME INDOORS. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. 04
Special weather statement, Jun 7, 5:13 PM EDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 513 PM EDT WED JUN 7 2006 KYZ024>028-061-072200- BRECKINRIDGE-BUTLER-GRAYSON-HARDIN-MEADE-OHIO- 413 PM CDT WED JUN 7 2006 ...TORRENTIAL RAIN AND FREQUENT LIGHTNING... AT 513 PM EDT(413 PM CDT)...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM FORT KNOX TO HARDINSBURG TO HARTFORD TO EXTREME WESTERN OHIO COUNTY MOVING SOUTHEAST AT 35 MPH. OCCASIONAL LIGHTNING...MODERATE RAIN WITH RAINFALL AMOUNTS OF AROUND ONE HALF INCH PER HOUR...SMALL PEA OR MARBLE SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THESE STORMS. THERE IS ALOT OF LIGHTNING WITH THESE STORMS...LIGHTNING IS THE NUMBER TWO WEATHER KILLER....DONT BECOME A STATISTIC...MOVE INDOORS AND STAY AWAY FROM APPLIANCES AND TELEPHONES. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. 04
Special weather statement, Jun 7, 6:10 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 610 PM EDT WED JUN 7 2006 KYZ026>028-061-062-070-071-072245- BUTLER-EDMONSON-GRAYSON-HARDIN-LOGAN-OHIO-WARREN- 510 PM CDT WED JUN 7 2006 ...INCREDIBLE LIGHTNING STORM WILL ENTER LOGAN COUNTY... AT 510 PM CDT...DOPPLER RADAR WAS TRACKING A SEVERE THUNDERSTORM OVER MUHLENBERG COUNTY MOVING SOUTH SOUTHEAST AT 30 MPH. THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL AND PRODUCING TORRENTIAL DOWNPOURS...ALONG WITH OVER 100 STRIKES OF LIGHTNING EVERY 15 MINUTES. THIS STORM WILL MOVE INTO WESTERN LOGAN COUNTY AND WILL PRODUCE HAIL...A TREMENDOUS LIGHTNING STORM AND VERY HEAVY RAIN. IF YOU LIVE IN LAKE MALONE...SPA AND ALONG HIGHWAY 431...YOU CAN EXPECT CONTINUOUS CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR...HAIL...AND GUSTY WINDS OF AROUND 35 MPH. OTHER SCATTERED STORMS WILL PRODUCE LOCALLY HEAVY DOWNPOURS ACROSS GRAYSON COUNTY. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. JDG
Special weather statement, Jun 7, 6:30 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 630 PM EDT WED JUN 7 2006 INZ079-KYZ032-072330- JEFFERSON-TRIMBLE- 630 PM EDT WED JUN 7 2006 ...STRONG STORM MOVING INTO JEFFERSON COUNTY INDIANA... AT 630 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM BETWEEN VERNON AND JENNINGS MOVING SOUTHEAST AT 30 MPH. FREQUENT LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR...SMALL PEA OR MARBLE SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...CAN BE EXPECTED WITH THIS STORM BETWEEN 645 AND 745 PM. THIS STORM WILL BE... NEAR MADISON BY 655 PM EDT. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS.
Local storm report, Jun 7, 7:32 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
732 PM EDT WED JUN 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 PM HAIL 3 S AUSTIN 38.70N 85.81W
06/07/2006 E0.75 INCH SCOTT IN TRAINED SPOTTER
&&
SZAPPANOSThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 3:01 PM EDT | Severe Thunderstorm Warning | LMK | Dubois, Washington | 21 days |
| Jun 7, 3:52 PM EDT | Severe Thunderstorm Warning | LMK | Dubois, Orange, Perry | 21 days |
| Jun 7, 4:32 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Perry, Washington | 21 days |
| Jun 7, 4:40 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson | 21 days |
| Jun 7, 6:58 PM EDT | Severe Thunderstorm Warning | LMK | Scott | 15 days |
| Jun 7, 7:49 PM EDT | Tornado Warning | LMK | Clark | 41 min |
Nearby
Tornado Warnings in Indiana, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.